# SDR CA120612008

- Difficulty date: June 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D8187B
- Condition: Failed
- Part time: 1,694 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AUXLIARY FUEL PUMP NOT WORKING ON START UP.  FUEL PUMP REPLACED.
